MAUDE Adverse Event Report: QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. DRAPE OPHTHALMIC INCISE W/POUCH; DRAPE, PATIENT, OPHTHALMIC

QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. DRAPE OPHTHALMIC INCISE W/POUCH; DRAPE, PATIENT, OPHTHALMIC
Catalog Number D1061
Health Effect - Clinical Codes Peeling (1999); No Information (3190)
Date of Event 05/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cardinal health is proactively filing this complaint.The device history record (dhr) was reviewed and no quality issues were reported.An evaluation of the returned representative sample was completed for material, folds, pouch and finished dimensions.No defects were found.Based on the evaluation of the sample and the dhr, the issue of aggressive adhesive was not confirmed.In addition, all finished goods are made from qualified materials that are tested before use.Final finished product must meet product specification and process requirements before final release to salable inventory.A root cause was not determined and no corrective action was taken.We will continue to monitor for complaints of this nature.
 
Event or Problem Description
Received complaint that stated the adhesive on the drape was too strong, and peeled the skin and ripped eye lashes off when removing.The complaint was originally received in may, and multiple attempts were made to obtain information from the customer, however the end user did not respond.On (b)(6) the customer reported that the end user had contacted them with information that antibiotic ointment and steroids were used for peeled skin; and that skin and lashes are ok now.The customer reported that they doubted there would be any further specific information from the end user.

Brand Name
DRAPE OPHTHALMIC INCISE W/POUCH
Common Device Name
DRAPE, PATIENT, OPHTHALMIC
Manufacturer (Section D)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
av. rio chuviscar y carretera
cuauhtemoc, chihuahua 31543
MX  31543
MDR Report Key6778502
Report Number1423537-2017-00120
Device Sequence Number10992862
Product Code HMT
UDI-Device Identifier10885380061066
UDI-Public10885380061066
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/01/2020
Device Catalogue NumberD1061
Device Lot Number15DBC127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2017
Initial Report FDA Received Date08/09/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;